MAUDE Adverse Event Report: SPINE WAVE, INC. CAPSURE PEDICLE SCREW SET SCREW; PEDICLE SCREW SPINAL SYSTEM

SPINE WAVE, INC. CAPSURE PEDICLE SCREW SET SCREW; PEDICLE SCREW SPINAL SYSTEM
Model Number 11-3000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject product has been returned for evaluation.A follow-up report with results of the investigation shall be submitted upon completion.
 
Event or Problem Description
The surgeon reported that multiple set screws were loose in a multi-level pedicle screw construct approximately one year post-operatively.Additionally, the rod on one side was broken.A surgical procedure was performed to replace the affected set screws, screws and rod in the construct.

Brand Name
CAPSURE PEDICLE SCREW SET SCREW
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
2039449494
MDR Report Key7857594
Report Number3004638600-2018-00010
Device Sequence Number3195594
Product Code NKB
UDI-Device Identifier10840642103953
UDI-Public10840642103953
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K081228
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-3000
Device Catalogue Number11-3000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2018
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date09/07/2018
Supplement Report FDA Received Date09/07/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale